# SDR 2005UALA00606

- Difficulty date: June 28, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N522UA
- Make and model: Boeing 757222
- Aircraft serial: 24931
- Aircraft time: 48,467 hours, 18,236 cycles
- Engine: Pwa PW2037
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Damaged
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD DUE TO AIR/GROUND SENSOR FAILURE, MANUAL GEAR RETRACTION.  FOUND TRIPPED SYS 2 AIR GROUND CB AND CHAFED WIRE IN P37 PANEL (W1270-5852-22).REPLACED CIRCUIT BREAKER AND ACCOMPLISHED REPAIR OF DAMAGED WIRE.
